# SDR SWAA2015110645829

- Difficulty date: September 25, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON UPPER SILL, WEB UPPER SURFACE CORRODED AT BS 837, STRINGER 18R.  REPAIRED WEB IAW ER.
